Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2706
Title: Математическая модель дифракции волн на периодической плоскопараллельной системе импедансных лент
Authors: Душкин, В. Д.
Keywords: уравнения сингулярные; операторы интегральные; волны электромагнитные; метод дискретных особенностей
Issue Date: 2013
Publisher: НТУ "ХПИ"
Citation: Душкин В. Д. Математическая модель дифракции волн на периодической плоскопараллельной системе импедансных лент / В. Д. Душкин // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Математическое моделирование в технике и технологиях. – Харьков : НТУ "ХПИ". – 2013. – № 5 (979). – С. 76-83.
Abstract: The mathematical model of E-polarized and H-polarized waves diffraction on periodic multilayer system of impedance tapes had been built. This model is based on the basis of a system of singular boundary integral equations of the first and second kind. The method of integral operator's parametric representations had been used. The numerical solution of the obtained system of integral equations can be obtained with the help of discrete singularities method.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2706
Appears in Collections:Вісник № 05

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2013_5_Dushkin_Matematicheskaya model.pdf624,76 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.